# SDR SIMA20130114012

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 6,867 hours, 4,312 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Condition: Inoperative
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3681 THE CREW REPORTED THAT ON DESCENT THRU FL 180 FLT SPOILER EXTENDED RECEIVED O/B SPOILERONS (LEFT SIDE) REMAINED ON WITH FLT SPOILERS RETRACTED.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT OUTBOARD SPOILERON PCU IAW CRJ-MM-26-62-01.  ALSO REMOVED AND REPLACED O-RING  PART# NAS1612-4,  PIN COTTER PART# MS24665-151 & COTTER PIN PART # MS24665-300.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
